指导研究生取得的代表性成果


文章来源:管理员     发布日期:2017-03-19     浏览次数:618

1. Lu, Yanqiong; Ma, Ruyun On positive periodic solutions of second-order difference equations with attractive-repulsive singularities. Adv. Difference Equ. 2012, 2012:186, 9 pp.
2. Lu, Yan Qiong; Gao, Cheng Hua Existence of positive solutions of second-order discrete Neumann boundary value problems with variable coefficients. (Chinese) J. East China Norm. Univ. Natur. Sci. Ed. 2011, no. 5, 66–72, 102.
3. Lu, Yanqiong Positive periodic solutions of nonlinear first-order functional difference equations with a parameter. Electron. J. Differential Equations 2011, No. 96, 9 pp
4. Chen, Pengyu; Li, Yongxiang Nonlocal Cauchy problem for fractional stochastic evolution equations in Hilbert spaces. Collect. Math. 66 (2015), no. 1, 63–76.
5. Chen, Pengyu; Li, Yongxiang Existence of mild solutions for fractional evolution equations with mixed monotone nonlocal conditions. Z. Angew. Math. Phys. 65 (2014), no. 4, 711–728
6. Chen, Pengyu; Li, Yongxiang Existence and uniqueness of strong solutions for nonlocal evolution equations. Electron. J. Differential Equations 2014, No. 18, 9 pp.
7. Chen, Pengyu; Li, Yongxiang; Chen, Qiyu; Feng, Binhua On the initial value problem of fractional evolution equations with noncompact semigroup. Comput. Math. Appl. 67 (2014), no. 5, 1108–1115.
8. Chen, Pengyu; Li, Yongxiang; Li, Qiang Existence of mild solutions for fractional evolution equations with nonlocal initial conditions. Ann. Polon. Math. 110 (2014), no. 1, 13–24.
9. Chen, Pengyu; Li, Yongxiang Monotone iterative method for abstract impulsive integro-differential equations with nonlocal conditions in Banach spaces. Appl. Math. 59 (2014), no. 1, 99–120.
10. Chen, Pengyu; Li, Yongxiang Monotone iterative technique for a class of semilinear evolution equations with nonlocal conditions. Results Math. 63 (2013), no. 3-4, 731–744.
11. Chen, Pengyu; Li, Yongxiang Nonlocal problem for fractional evolution equations of mixed type with the measure of noncompactness. Abstr. Appl. Anal. 2013, Art. ID 784816, 12 pp.
12. Chen, Pengyu; Li, Yongxiang; Yang, He Perturbation method for nonlocal impulsive evolution equations. Nonlinear Anal. Hybrid Syst. 8 (2013), 22–30.
13. Chen, Pengyu; Li, Yongxiang; Fan, Hongxia Existence of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions. Adv. Difference Equ. 2012, 2012:79, 9 pp.
14. Chen, Pengyu; Li, Yongxiang Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces. Nonlinear Anal. 74 (2011), no. 11, 3578–3588.
15. Chen, Pengyu Mixed monotone iterative technique for impulsive periodic boundary value problems in Banach spaces. Bound. Value Probl. 2011, Art. ID 421261, 13 pp.
16. Chen, Pengyu; Mu, Jia Monotone iterative method for semilinear impulsive evolution equations of mixed type in Banach spaces. Electron. J. Differential Equations 2010, No. 149, 13 pp.
17. Chen, Ruipeng; Ma, Ruyun Global bifurcation of positive radial solutions for an elliptic system in reactor dynamics. Comput. Math. Appl. 65 (2013), no. 8, 1119–1128.
18. Chen, Ruipeng; Ma, Ruyun Positive solutions of the second-order differential systems in reactor dynamics. Appl. Math. Comput. 219 (2012), no. 8, 3882–3892.
19. Chen, Rui Peng; Ma, Ru Yun; Yan, Dong Ming Global bifurcation of positive solutions to Neumann boundary value problems for a second-order ODE. (Chinese) Acta Math. Appl. Sin. 35 (2012), no. 3, 515–528.
20. Chen, Ruipeng; Lu, Yanqiong Existence and multiplicity of positive solutions to nonlinear semipositone Neumann boundary value problem. Ann. Differential Equations 28 (2012), no. 2, 137–145.
21. Chen, Ruipeng; Ma, Ruyun; He, Zhiqian Positive periodic solutions of first-order singular systems.Appl. Math. Comput. 218 (2012), no. 23, 11421–11428.
22. Chen, Ruipeng Existence of positive solutions for semilinear elliptic systems with indefinite weight.Electron. J. Differential Equations 2011, No. 164, 8 pp.
23. Chen, Rui Peng Existence of positive solutions to a type of infinitely many points boundary value problems. (Chinese) Pure Appl. Math. (Xi'an) 26 (2010), no. 3, 495–500.
24. Lu, Bo; Liu, Zhongkui Cartan-Eilenberg complexes with respect to cotorsion pairs. Arch. Math. (Basel) 102 (2014), no. 1, 35–48.
25. Lu, Bo; Liu, Zhongkui Relative injectivity and flatness of complexes. Kodai Math. J. 36 (2013), no. 2,343–362.
26. Lu, Bo; Liu, Zhongkui IFP-flat dimensions and IFP-injective dimensions. Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 6, 2085–2095.
27. Lu, Bo; Liu, Zhongkui IFP-flat modules and IFP-injective modules. Comm. Algebra 40 (2012), no. 2, 361–374.
28. Lu, Bo F-perfect rings and modules. Commun. Math. Res. 29 (2013), no. 1, 41–50.
29. Lu, Bo On (m,n)-copure injective modules and (m,n)-copure flat modules. Int. Math. Forum 5(2010), no. 41-44, 2191–2197.
30. Chen, Li; Gong, Zeng-tai; Duan, Gang Genetic algorithm optimization for determining fuzzy measures from fuzzy data. J. Appl. Math. 2013, Art. ID 542153, 11 pp.
31. Zengtai, Gong; Gang, Duan On the probability in Sugeno measure space based on σ−λrules. Int. J. Pure Appl. Math. 49 (2008), no. 1, 21–27.
32. Gao,Haiyan On global existence of solutions to the competitor-competitor-mutualist model with cross-diffusion. Math. Appl. (Wuhan) 27 (2014), no. 3, 623–629
33. Gao, Haiyan; Fu, Shengmao Nonlinear instability for a volume-filling chemotaxis model with logistic growth. Abstr. Appl. Anal. 2014, Art. ID 248657, 11 pp.
34. Gao, Hai Yan; Fu, Sheng Mao Global existence of classical solutions for a strongly coupled competitor-competitor-mutualist model. (Chinese) J. Biomath. 22 (2007), no. 4, 645–651.
35. Gao, Hai Yan; Fu, Sheng Mao Global solution to a prey-predator model with cross-diffusion.(Chinese) Basic Sci. J. Text. Univ. 19 (2006), no. 3, 236–240
36. Kang, Yuanbao; Wang, Caishi Asymptotic spectral distributions of Manhattan products of Cn♯Pm.Quantum Inf. Process. 13 (2014), no. 11, 2499–2511.
37. Kang, Yuanbao; Wang, Caishi Itô formula for one-dimensional continuous-time quantum random walk. Phys. A 414 (2014), 154–162.
38. Kang, Yuanbao; Wang, Caishi Quantum random walk polynomial and quantum random walk measure. Quantum Inf. Process. 13 (2014), no. 5, 1191–120.
39. Du, Li; Zhang, Juan Biharmonic space-like submanifolds in pseudo-Riemannian space forms.(Chinese) J. Math. (Wuhan) 33 (2013), no. 1, 147–152.
40. Gao, Hongliang; Ma, Ruyun On a system modelling a population with two age groups. Abstr. Appl. Anal. 2014, Art. ID 920348, 5 pp.
41. Gao, Hongliang; Han, Xiaoling Existence of positive solutions for fractional differential equation with nonlocal boundary condition. Int. J. Differ. Equ. 2011, Art. ID 328394, 10 pp.
42. Hai, She Xiang; Kong, Fang Di; Chen, Jin Shu The Henstock integral of set-valued functions. Int. J. Pure Appl. Math. 37 (2007), no. 4, 507–511.
43. Hai, She Xiang; Gong, Zeng Tai The McShane integrals of set-valued functions. (Chinese) Mohu Xitong yu Shuxue 20 (2006), no. 6, 103–107.
44. Li, Qiang; Li, Yongxiang Existence and multiplicity of positive periodic solutions for second-order functional differential equations with infinite delay. Electron. J. Differential Equations 2014, No. 93, 14 pp.
45. Li, Qiang; Li, Yongxiang On the existence of positive periodic solutions for second-order functional differential equations with multiple delays. Abstr. Appl. Anal. 2012, Art. ID 929870, 13 pp.
46. Liu, Ruikuan; Ma, Ruyun Existence of positive solutions for an elastic beam equation with nonlinear boundary conditions. J. Appl. Math. 2014, Art. ID 972135, 5 pp.
47. Li, Xiaojuan(PRC-NWNU-SMS); Fu, Shengmao(PRC-NWNU-SMS)Global stability of the virus dynamics model with intracellular delay and Crowley-Martin functional response. (English summary)
Math. Methods Appl. Sci. 37 (2014), no. 10, 1405–1411.
48. Ren, Zhuanxi; Tao, Shuangping Weighted estimates for commutators of n-dimensional rough Hardy operators. J. Funct. Spaces Appl. 2013, Art. ID 568202, 13 pp.
49. Wei, Ximei; Tao, Shuangping Boundedness for parameterized Littlewood-Paley operators with rough kernels on weighted weak Hardy spaces. Abstr. Appl. Anal. 2013, Art. ID 651941, 15 pp.
50. Wei, Ximei; Tao, Shuangping The boundedness of Littlewood-Paley operators with rough kernels on weighted (Lq,Lp)α(Rn) spaces. Anal. Theory Appl. 29 (2013), no. 2, 135–148.
51. Wang, Hongyu; Yao, Bing; Yao, Ming Generalized edge-magic total labellings of models from researching networks. Inform. Sci. 279 (2014), 460–467.
Yang, Chao; Yao, Bing; Wang, Hong-yu; Chen, Xiang-en Adjacent vertex distinguishing total colorings of graphs with smaller degrees. J. Math. (Wuhan) 34 (2014), no. 2, 295–302

西北师范大学| 教育部| 甘肃省教育厅| 兰州大学|甘肃省科技厅 |北京师范大学 |东北师范大学 |华东师范大学